# SDR HALA20250131043

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 37,837 hours, 5,997 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,855 hours, 5,369 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pin
- Condition: Worn
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG IP CHECK VALVE ANTI ROTATION PIN WORN. REMOVED AND REPLACED #1 ENG IP CHK VALVE PER AMM 36-11-41. OPS CHK GOOD
